Article citationsMore>>

F. Genoud and C. A. Stuart, “Schrodinger Equations with a Spatially Decaying Non-Linear Existence and Stability of Standing Waves,” Discrete and Continuous Dynamical Systems, Vol. 21, No. 1, 2008, pp. 137-186.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.